On isospectral deformations of riemannian metrics

Ruishi Kuwabara

Compositio Mathematica (1980)

  • Volume: 40, Issue: 3, page 319-324
  • ISSN: 0010-437X

How to cite


Kuwabara, Ruishi. "On isospectral deformations of riemannian metrics." Compositio Mathematica 40.3 (1980): 319-324. <http://eudml.org/doc/89441>.

author = {Kuwabara, Ruishi},
journal = {Compositio Mathematica},
keywords = {Isospectral Deformations; Riemannian Metrics; Spectrum of Laplacian; Flat Torus},
language = {eng},
number = {3},
pages = {319-324},
publisher = {Sijthoff et Noordhoff International Publishers},
title = {On isospectral deformations of riemannian metrics},
url = {http://eudml.org/doc/89441},
volume = {40},
year = {1980},

AU - Kuwabara, Ruishi
TI - On isospectral deformations of riemannian metrics
JO - Compositio Mathematica
PY - 1980
PB - Sijthoff et Noordhoff International Publishers
VL - 40
IS - 3
SP - 319
EP - 324
LA - eng
KW - Isospectral Deformations; Riemannian Metrics; Spectrum of Laplacian; Flat Torus
UR - http://eudml.org/doc/89441
ER -


  1. [1] M. Berger, P. Gauduchon and E. Mazet: Le spectre d'une variété riemannienne. Lecture Notes in Mathematics194. Springer Verlag, 1971. Zbl0223.53034MR282313
  2. [2] N. Koiso: Non-deformability of Einstein metrics, Osaka J. Math.15 (1978) 419-433. Zbl0392.53030MR504300
  3. [3] M. Berger and D. Ebin: Some decompositions of the space of symmetric tensors on a Riemannian manifold. J. Diff. Geom.3 (1969) 379-392. Zbl0194.53103MR266084
  4. [4] S. Tanno: Eigenvalues of the Laplacian of Riemannian manifolds. Tôhoku Math. Journ.25 (1973) 391-403. Zbl0266.53033MR334086
  5. [5] G.D. Mostow: Strong rigidity of locally symmetric spaces. Princeton, 1973. Zbl0265.53039MR385004
  6. [6] S. Tanaka: Selberg's trace formula and spectrum. Osaka J. Math.3 (1966) 205-216. Zbl0202.11601MR217221
  7. [7] T. Sunada: Spectrum of a compact flat manifold (preprint). Zbl0422.53023MR511851
  8. [8] M. Berger: Sur les premières valeurs propres des variétés riemanniennes. Compositio Math.26 (1973) 129-149. Zbl0257.53048MR316913
  9. [9] M. Obata: Certain conditions for a Riemannian manifold to be isometric with a sphere. J. Math. Soc. Japan14 (1962) 333-340. Zbl0115.39302MR142086

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.